MathSciNet Relay Station
MathSciNet bibliographic data
MR1992906 39A10 (39A11)
Camouzis, E.; Ladas, G.; Voulov, H. D. On the dynamics of $x_{n+1}={\alpha+\gamma x_{n-1}+\delta x_{n-2}\over A+x_{n-2}}$. Special Session of the American Mathematical Society Meeting, Part II (San Diego, CA, 2002). J. Difference Equ. Appl. 9 (2003), no. 8, 731–738.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement